# SDR SWIA201642248

- Difficulty date: June 1, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 34,240 hours, 20,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL FORWARD CAP ANGLE, PN SH670-31821-3 HAS CORROSION.  R & R PASSENGER DOOR LOWER SILL FORWARD CAP ANGLE IAW SRM.
